WEKO3
アイテム
Infinitely many shape invariant discrete quantum mechanical systems and new exceptional orthogonal polynomials related to the Wilson and Askey-Wilson polynomials
http://hdl.handle.net/10091/16123
http://hdl.handle.net/10091/16123e2defe13-aae5-4716-84f9-ec0e17fea9dc
名前 / ファイル | ライセンス | アクション |
---|---|---|
Infinitely_many_shape_invariant_discrete_quantum_mechanical.pdf (191.5 kB)
|
|
Item type | 学術雑誌論文 / Journal Article(1) | |||||
---|---|---|---|---|---|---|
公開日 | 2012-12-05 | |||||
タイトル | ||||||
タイトル | Infinitely many shape invariant discrete quantum mechanical systems and new exceptional orthogonal polynomials related to the Wilson and Askey-Wilson polynomials | |||||
言語 | ||||||
言語 | eng | |||||
DOI | ||||||
関連識別子 | https://doi.org/10.1016/j.physletb.2009.10.078 | |||||
関連名称 | 10.1016/j.physletb.2009.10.078 | |||||
キーワード | ||||||
主題 | Shape invariance, Exceptional orthogonal polynomials, Discrete quantum mechanics | |||||
資源タイプ | ||||||
資源タイプ識別子 | http://purl.org/coar/resource_type/c_6501 | |||||
資源タイプ | journal article | |||||
著者 |
Odake, Satoru
× Odake, Satoru× Sasaki, Ryu |
|||||
信州大学研究者総覧へのリンク | ||||||
表示名 | Odake, Satoru | |||||
URL | http://soar-rd.shinshu-u.ac.jp/profile/ja.uhLeuUkV.html | |||||
出版者 | ||||||
出版者 | ELSEVIER SCIENCE BV | |||||
引用 | ||||||
内容記述タイプ | Other | |||||
内容記述 | PHYSICS LETTERS B. 682(1):130-136 (2009) | |||||
書誌情報 |
PHYSICS LETTERS B 巻 682, 号 1, p. 130-136, 発行日 2009-11-23 |
|||||
抄録 | ||||||
内容記述タイプ | Abstract | |||||
内容記述 | Two sets of infinitely many exceptional orthogonal polynomials related to the Wilson and Askey-Wilson polynomials are presented. They are derived as the eigenfunctions of shape invariant and thus exactly solvable quantum mechanical Hamiltonians. which are deformations of those for the Wilson and Askey-Wilson polynomials in terms of a degree l (l = 1, 2 ....) eigenpolynomial. These polynomials are exceptional in the sense that they start from degree l >= 1 and thus not constrained by any generalisation of Bochner's theorem. | |||||
資源タイプ(コンテンツの種類) | ||||||
内容記述タイプ | Other | |||||
内容記述 | Article | |||||
ISSN | ||||||
収録物識別子タイプ | ISSN | |||||
収録物識別子 | 0370-2693 | |||||
書誌レコードID | ||||||
収録物識別子タイプ | NCID | |||||
収録物識別子 | AA00774026 | |||||
出版タイプ | ||||||
出版タイプ | AM | |||||
出版タイプResource | http://purl.org/coar/version/c_ab4af688f83e57aa | |||||
WoS | ||||||
表示名 | Web of Science | |||||
URL | http://gateway.isiknowledge.com/gateway/Gateway.cgi?&GWVersion=2&SrcAuth=ShinshuUniv&SrcApp=ShinshuUniv&DestLinkType=FullRecord&DestApp=WOS&KeyUT=000272226600022 |